Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Well this could be that your body is trying to ovulate as you are overdue for an injection of depoprovera.
Now, also - IT CAN take as long as 6 months after the depo provera has worn off that you will have a period - so NOT having a period is not that unusual
So since you have been sexually active - you should check a pregnancy test - JUST to be sure this is not a pregnancy - as this could be a pregnancy to as the depo provera is ONLY guaranteed to work until about 12 weeks from the last injjection.
If you are NOT pregnant - you can also get the next injection of depo provera if you wish
I wish you well
Please click on EXCELLENT
you are welcome
so what you are experiencing is very common and if you have a negative pregnancy test - this is just the depo
yes the pregnancy test is accuate - especially the newer tests from EPT, Clear blue or First Response